MathSciNet Relay Station
MathSciNet bibliographic data
MR675526 (84e:14008) 14E05 (14E35 14M99)
Danilov, V. I. Birational geometry of three-dimensional toric varieties. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 46 (1982), no. 5, 971–982, 1135.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement